# SDR AT0000062

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED AT RIGHT HAND SIDE NEAR THE ACTUATOR LOWER MOUNT (AIRSTAIRS) AT BS 1143.  CUT OUT CRACKED FRAME SECTION FABRICATED L & Z DOUBLERS, HEAT TREATED AND INSTALLED NEW  FRAME SECTION AND L & Z DOUBLERS IAW DC9 SRM 51-30-2, 51-10-3 AND EO L00024.
